MathSciNet Relay Station
MathSciNet bibliographic data
MR769985 (86j:41017) 41A21 (30E15 41A60)
Nuttall, J. Asymptotics of diagonal Hermite-Padé polynomials. J. Approx. Theory 42 (1984), no. 4, 299–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement